# SDR 2009FA0000984

- Difficulty date: October 28, 2009
- Submitted: November 20, 2009
- Operation: General aviation
- Aircraft: N922CB
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4169
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: O-Ring
- Condition: Disintegrated
- Location: Sight Glass
- Component: Reservoir
- Component part number: 1159SCH5197
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SIGHT GLASS O-RING IN HYD RESERVOIR APPEARS TO BE OF A NON COMPATIBLE MATERIAL WITH HYD FLUID.  CAUSING O-RING TO DISINTERGRATE LEAVING PIECES OF O-RING MATERIAL IN RESERVOIR AND CAUSING SIGHT GLASS TO LEAK.  THIS COULD CAUSE HYD SYS CONTAMINATION OR LOSS OF HYD POWER.  (K)
